# SDR SIMA3184

- Difficulty date: November 13, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Washer
- Condition: Broken
- Location: Ldg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JAX - FLT 5254 - AFTER TAKEOFF, CREW REPORTED THE RIGHT MAIN GEAR STARTED TO CYCLE BETWEEN 160 AND 170 KNOTS.  GEAR WAS NORMAL BELOW 160 KNOTS.  LANDING GEAR WAS PUT ON MEL AT THIS TIME.  FOUND LANDING GEAR DOOR ATTACHMENT LINK ROD LOCKING WASHER BROKEN.  REMOVED AND REPLACED SAME.  OPS CHECK GOOD. (M)
